Ask an expert
Question

24 Feb 2009

bipolar 2-tofranil-drowsiness and severe headaches-side effects?
Hi
I have recently been diagnosed with bipolar 2. I'm not all that happy with the new label but my biggest concern is that I be put on the correct medication ASAP so that I can get on with my life. I have been started on a regime of topomax 25mg BD and cymbalta. My mood has definitely started to lift after 2/52 of commencement but I have been suffering from severe headaches,fatigue and feeling "spaced out" These symptoms seem to be the worst towards the end of the day. Could this be due to the topomax? I am only seeing the Psychiatrist on Monday. What do you sugest?
Answer 375 views
Expert
momentum expert

01 Jan 0001

Dear Mandles
Please call your psychiatrist, I don't think you should stop your medication before seeing him, maybe he can organize a quicker appointment or suggest a change of dosage in the mean time?Cymbalta can cause headache in about 15% of patients.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17780 votes
Vote